G., Bal Reddy and D., Chenna Kesavaiah and Y. V., Seshagiri Rao (2022) ANALYTICAL SOLUTION FOR TRANSIENT FREE CONVECTION MHD FLOW THROUGH A POROUS MEDIUM BETWEEN TWO VERTICAL PLATES WITH HEAT SOURCE. Eur. Chem. Bull, 11 (10). 653 -661. ISSN 2063 -5346
![[thumbnail of Dr. D. Chenna Kesavaiah-13.pdf]](https://ir.vignanits.ac.in/style/images/fileicons/text.png)
Dr. D. Chenna Kesavaiah-13.pdf
Download (316kB)
Abstract
The main objective of this paper is to study the flow of a viscous incompressible and electrically conducting fluid through a porous medium whose effective viscosity is larger than the viscosity of the fluid and bounded by two long vertical parallel plates in the presence of a uniform magnetic field applied transversely to the plates with heat source. The governing partial differential equations are solved by using perturbation technique. Such material has a Darcy number and viscosity ration parameter or order 10, such analysis for a horizontal channel flow through high permeability porous medium taking into an account
Item Type: | Article |
---|---|
Subjects: | K Basic Science and Humanities > K1 Mathematics |
Departments: | Basic Science and Humanities |
Depositing User: | Dr Phani Kumar Nali |
Date Deposited: | 04 Mar 2024 08:45 |
Last Modified: | 26 Mar 2024 04:00 |
URI: | https://ir.vignanits.ac.in/id/eprint/100 |